Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 312027, 7 pages
http://dx.doi.org/10.1155/2010/312027
Research Article

Derivations of MV-Algebras

Department of Mathematics, Faculty of Science (Girl's), King Abdulaziz University, P.O. Box 126238, Jeddah 21352, Saudi Arabia

Received 26 August 2010; Revised 8 November 2010; Accepted 16 December 2010

Academic Editor: Howard Bell

Copyright © 2010 N. O. Alshehri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. C. Chang, “Algebraic analysis of many valued logics,” Transactions of the American Mathematical Society, vol. 88, pp. 467–490, 1958. View at Google Scholar · View at Zentralblatt MATH
  2. G. Cattaneo, R. Giuntini, and R. Pilla, “BZMVdM algebras and Stonian MV-algebras (applications to fuzzy sets and rough approximations),” Fuzzy Sets and Systems, vol. 108, no. 2, pp. 201–222, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. C. Chang, “A new proof of the completeness of the Łukasiewicz axioms,” Transactions of the American Mathematical Society, vol. 93, pp. 74–80, 1959. View at Google Scholar · View at Zentralblatt MATH
  4. R. Cignoli, I. D'Ottaviano, and D. Mundici, Algebraic Foundations of Many-Valued-Reasoning, Kluwer Academic, Dodrecht, The Netherlands, 2000.
  5. S. Rasouli and B. Davvaz, “Roughness in MV-algebras,” Information Sciences, vol. 180, no. 5, pp. 737–747, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. H. E. Bell and L.-C. Kappe, “Rings in which derivations satisfy certain algebraic conditions,” Acta Mathematica Hungarica, vol. 53, no. 3-4, pp. 339–346, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. E. Bell and G.N. Mason, “On derivations in near-rings,” in Near-Rings and Near-Fields (Tübingen, 1985), vol. 137 of North-Holland Mathematical Studies, pp. 31–35, North-Holland, Amsterdam, The Netherlands, 1987. View at Google Scholar · View at Zentralblatt MATH
  8. K. Kaya, “Prime rings with -derivations,” Hacettepe Bulletin of Natural Sciences and Engineering, vol. 16-17, pp. 63–71, 1988. View at Google Scholar
  9. E. C. Posner, “Derivations in prime rings,” Proceedings of the American Mathematical Society, vol. 8, pp. 1093–1100, 1957. View at Publisher · View at Google Scholar
  10. Y. B. Jun and X. L. Xin, “On derivations of BCI-algebras,” Information Sciences, vol. 159, no. 3-4, pp. 167–176, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. G. Szász, “Derivations of lattices,” Acta Scientiarum Mathematicarum, vol. 37, pp. 149–154, 1975. View at Google Scholar · View at Zentralblatt MATH
  12. Y. Çeven, “Symmetric bi-derivations of lattices,” Quaestiones Mathematicae, vol. 32, no. 2, pp. 241–245, 2009. View at Google Scholar · View at Zentralblatt MATH
  13. Y. Çeven and M. A. Öztürk, “On f-derivations of lattices,” Bulletin of the Korean Mathematical Society, vol. 45, no. 4, pp. 701–707, 2008. View at Publisher · View at Google Scholar
  14. Luca Ferrari, “On derivations of lattices,” Pure Mathematics and Applications, vol. 12, no. 4, pp. 365–382, 2001. View at Google Scholar
  15. F. Alev, “On f-derivations of BCC-Algebras,” Ars Combinatoria, vol. 97 A, pp. 377–382, 2010. View at Google Scholar
  16. Ş. A. Özbal and A. Firat, “Symmetric f bi-derivations of lattices,” Ars Combinatoria, vol. 97, pp. 471–477, 2010. View at Google Scholar
  17. M. A. Öztürk and Y. Çeven, “Derivations on subtraction algebras,” Korean Mathematical Society. Communications, vol. 24, no. 4, pp. 509–515, 2009. View at Publisher · View at Google Scholar
  18. M. A. Öztürk, H. Yazarlı, and K. H. Kim, “Permuting tri-derivations in lattices,” Quaestiones Mathematicae, vol. 32, no. 3, pp. 415–425, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. J. Zhan and Y. L. Liu, “On f-derivations of BCI-algebras,” International Journal of Mathematics and Mathematical Sciences, no. 11, pp. 1675–1684, 2005. View at Publisher · View at Google Scholar · View at MathSciNet